Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

Loading...
Thumbnail Image

Authors

Diblík, Josef
Fečkan, Michal
Pospíšil, Michal

Advisor

Referee

Mark

Journal Title

Journal ISSN

Volume Title

Publisher

Hindawi
Altmetrics

Abstract

Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.
Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.

Description

Citation

Abstract and Applied Analysis. 2013, vol. 2013, issue 1, p. 1-10.
https://www.hindawi.com/journals/aaa/2013/931493/

Document type

Peer-reviewed

Document version

Published version

Date of access to the full text

Language of document

en

Study field

Comittee

Date of acceptance

Defence

Result of defence

Endorsement

Review

Supplemented By

Referenced By

Creative Commons license

Except where otherwised noted, this item's license is described as Creative Commons Attribution 3.0 Unported
Citace PRO